# SDR IPXA99M57830

- Difficulty date: October 28, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - NR 1 FIRE INDICATION WITH ALL ASSOC BELLS AND WARNINGS.  COMPLIED WITH ALL QRH CHECKLIST PROCEDURES.  DIVERTED TO NAN.  PRIOR TO NR 1 ENG SHUTDOWN, ALL NR 1 ENG INDICATIONS WERE NORMAL.  EMERGENCY DECLARED.  FOUNDING WIRING CHAFING ON THE LT "C" DUCT ADJACENT TO THE 8TH STAGE CHECK VALVE WIRING.  REPAIRED PER SWMP 20-10-01 PG 298 115 & 116 PARA 11B, OPS CHECKED NORMAL ON ENGINE RUN.
